# SDR AU990430057

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 25244405
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AU) PILOT NOTED A LOSS OF POWER ON TAKEOFF.  THE DIFFERENCE IN TORQUE AT 10,000 FEET WAS 200 POUNDS.  ALL ENGINE PARAMETERS WERE TYPICAL OF LACK OF POWER:   LOW ITT; FUEL FLOW; NG READINGS.  THE FUEL CONTROL UNIT WAS REPLACED AND THE PROBLEM WAS CORRECTED.
